# SDR DALA2022101806743

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 THE GIRT BAR TRAVEL IS LESS TAN 1.00 INCH AT L1 DOOR REF. TO TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00072: GIRT BAR AT DOOR L1 WAS ADJUSTED UNDER AMDS. (2453566)
